Inequality of the Turan type for trigonometric polynomials and conjugate trigonometric polynomials in L0
Abstract
We study inequalities of the Turan type for trigonometric polynomials and conjugate trigonometric polynomials in the quasinorm of L0 and derivatives of any order. We present expressions for constants in these inequalities and obtain double-sided estimates for them.Downloads
Published
25.07.2009
Issue
Section
Short communications
How to Cite
Adamov, A. N. “Inequality of the Turan Type for Trigonometric Polynomials and Conjugate Trigonometric Polynomials in L0”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 7, July 2009, pp. 986-95, https://umj.imath.kiev.ua/index.php/umj/article/view/3073.